# SDR RU3A20180309010

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- Aircraft time: 15,550 hours, 8,062 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcb
- Part number: 1123640211
- Part serial: 729C87
- Condition: Loose
- Location: Logic Relay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER BOOST OFF LIGHT ILLUMINATED.  RUNNING THE ABNORMAL CHECKLIST MADE NO DIFFERANCE. DISCOVERED LOOSE RELAY AND SOCKET. REPLACED LOGIC RELAY PCB. RUDDER BOOST LAMPS WORKING CORRECTLY. NO FURTHER ACTION REQUIRED.
